So hears the back story just as i think it's needed.
I'm 19.I was on depo injection from June 2014 till june 5th 2015 at which point i changed to patches (I haven't had a period since june 2014) however i have been late changing my patch sometimes.
Here's my problem.
I've had a kidney infection for the past 3 weeks (i've tried three antibiotics and they haven't orked, I'm going into hospital tomorrow to have IV antibiotics and fluids and an utrasound. )
On Friday (26th June) at around 3pm I had a sudden heavy gush of black brown blood with alot of clots in. It was incredibly painful worse than a normal period. It stopped during the night and I was fine by 8 am Saturday morning.
I've now gone for a bath (10.30pm on Sunday 28th June) and had bright red blood. Which is again very painful but alot lighter.
Can anybody please tell me what this is?!
It's not a period I know that much.
I'm worried I may have gotten pregnant and had a miscarriage due to the antibiotics but i have no idea how it could have happened (I have endometriosis and was told i have very little chance of getting pregnant.)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.